# SDR CALA2025062305800

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N68452
- Make and model: Boeing 737924ER
- Aircraft serial: 40005
- Aircraft time: 41,266 hours, 15,025 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coffeemaker
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORT SMELL/TASTE OF CHEMICALS COMING OUT OF COFFEE MAKERS 105 AND 106 FWD GALLEY.  PERFORMED OPS CHECK OF FORWARD COFFEE MAKERS REF AMM 25-34-00-700-801-C1. OPS CHECKS NORMAL. NO SMELL OR CHEMICAL TASTE NOTED FROM THE WATER. OK FOR SERVICE. PERFORMED OPS CHECK OF FORWARD COFFEE MAKERS REF AMM 25-34-00-700-801-C1. OPS CHECKS NORMAL. NO SMELL OR CHEMICAL TASTE NOTED FROM THE WATER. OK FOR SERVICE.
